Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 106, NWS Bismarck, ND

July 10, 2011Grant County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2011, 12:20 PM MDT for Grant County, Sioux County, North Dakota. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2011, 12:20 PM MDT (18:20 UTC)
Expired
Jul 10, 2011, 1:15 PM MDT
In force
55 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Grant County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 64 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 12:50 PM MDTHAIL 1.759 S Shields, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 10:08 AM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-388 J/kg
Mixed-layer LCL
1832 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS53 KBIS 101820
SVRBIS
NDC037-085-101915-
/O.NEW.KBIS.SV.W.0106.110710T1820Z-110710T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
120 PM CDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  CENTRAL SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 215 PM CDT/115 PM MDT/

* AT 1218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 11 MILES SOUTH OF ST. GERTRUDE...OR 54 MILES
  SOUTHWEST OF BISMARCK...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHIELDS...PORCUPINE AND SELFRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4621 10152 4637 10110 4635 10105 4628 10104
      4630 10101 4632 10102 4632 10099 4633 10098
      4625 10069 4601 10085 4601 10145
TIME...MOT...LOC 1820Z 260DEG 31KT 4613 10132
WIND...HAIL <50MPH 1.00IN

$$

SIMOSKO
4 follow-up statements
658 
WWUS53 KBIS 101834
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
134 PM CDT SUN JUL 10 2011

NDC037-085-101915-
/O.CON.KBIS.SV.W.0106.000000T0000Z-110710T1915Z/
GRANT ND-SIOUX ND-
134 PM CDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
AND SOUTHEASTERN GRANT COUNTIES UNTIL 215 PM CDT/115 PM MDT/...

AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS 
STORM WAS LOCATED 8 MILES SOUTHWEST OF PORCUPINE...MOVING EAST AT 35 
MPH.

LOCATIONS IMPACTED INCLUDE...
  SHIELDS...PORCUPINE AND SELFRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4621 10152 4637 10110 4635 10105 4628 10104
      4630 10101 4632 10102 4632 10099 4633 10098
      4625 10069 4601 10085 4601 10145
TIME...MOT...LOC 1834Z 266DEG 30KT 4612 10115
WIND...HAIL <50MPH 1.75IN

$$

SIMOSKO
769 
WWUS53 KBIS 101841
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
141 PM CDT SUN JUL 10 2011

NDC037-085-101915-
/O.CON.KBIS.SV.W.0106.000000T0000Z-110710T1915Z/
GRANT ND-SIOUX ND-
141 PM CDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
AND SOUTHEASTERN GRANT COUNTIES UNTIL 215 PM CDT/115 PM MDT/...

AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF 
PORCUPINE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  PORCUPINE AND SELFRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4621 10152 4637 10110 4635 10105 4628 10104
      4630 10101 4632 10102 4632 10099 4633 10098
      4625 10069 4601 10085 4601 10145
TIME...MOT...LOC 1841Z 267DEG 30KT 4611 10112
WIND...HAIL <50MPH 2.75IN

$$

SIMOSKO
477 
WWUS53 KBIS 101903
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
203 PM CDT SUN JUL 10 2011

NDC037-085-101915-
/O.CON.KBIS.SV.W.0106.000000T0000Z-110710T1915Z/
GRANT ND-SIOUX ND-
203 PM CDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
AND EAST CENTRAL GRANT COUNTIES UNTIL 215 PM CDT/115 PM MDT/...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE.  THIS STORM WAS LOCATED 6 MILES NORTH OF SELFRIDGE...
OR 48 MILES SOUTH OF BISMARCK...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL SIOUX COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4602 10110 4626 10131 4637 10110 4635 10105
      4628 10104 4630 10101 4631 10102 4633 10098
      4625 10069 4601 10085
TIME...MOT...LOC 1903Z 267DEG 30KT 4612 10086
WIND...HAIL <50MPH 2.75IN

$$

SIMOSKO
055 
WWUS53 KBIS 101916
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
216 PM CDT SUN JUL 10 2011

NDC037-085-101925-
/O.EXP.KBIS.SV.W.0106.000000T0000Z-110710T1915Z/
GRANT ND-SIOUX ND-
216 PM CDT SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIOUX AND EAST CENTRAL
GRANT COUNTIES HAS BEEN REISSUED...

A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR PORTIONS OF 
EMMONS AND SIOUX COUNTIES UNTIL 315 PM CDT.

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4602 10110 4626 10131 4637 10110 4635 10105
      4628 10104 4630 10101 4631 10102 4633 10098
      4625 10069 4601 10085
TIME...MOT...LOC 1903Z 267DEG 30KT 4612 10086

$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 10:37 AM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 10, 10:37 AM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1137 AM CDT SUN JUL 10 2011

.UPDATE...ISSUED SEVERE THUNDERSTORM WATCH 616 FOR PORTIONS OF
SOUTHWESTERN...SOUTH CENTRAL...AND SOUTHEASTERN NORTH DAKOTA.

&&

.DISCUSSION...ELEVATED CONVECTION CONTINUES TO DEVELOP THIS
MORNING OVER PORTIONS OF SOUTHWESTERN AND SOUTH CENTRAL NORTH
DAKOTA. SENT OUT UPDATED PRODUCTS REFLECTING THE ISSUANCE OF
SEVERE THUNDERSTORM WATCH 616.

&&

.AVIATION...THUNDERSTORMS AND ASSOCIATED MVFR/IFR CONDITIONS WILL
PRIMARILY AFFECT KBIS AND KJMS THROUGH THE AFTERNOON HOURS.
OTHERWISE...VFR CONDITIONS ARE EXPECTED FOR KDIK...KISN...AND KMOT
THROUGH THE TAF PERIOD.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...UPDATE/AVIATION
Hazardous weather outlook, Jul 10, 10:45 AM MDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1145 AM CDT SUN JUL 10 2011

NDZ001-002-009-010-017-031-032-040-043-111645-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-GOLDEN VALLEY-BILLINGS-
SLOPE-BOWMAN-
1145 AM CDT SUN JUL 10 2011 /1045 AM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN NORTH
DAKOTA MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ018>023-025-033>037-041-042-044>048-050-051-111645-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1145 AM CDT SUN JUL 10 2011 /1045 AM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 616 IS IN EFFECT FOR THIS AREA. PLEASE
VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

NDZ003>005-011>013-111645-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
1145 AM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TM

In the hours before

Local storm report, Jul 10, 11:26 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             10 S GLEN ULLIN         46.67N 101.83W
07/10/2011  M5.00 INCH       GRANT              ND   PUBLIC

            MOSTLY PEA SIZE HAIL AND HEAVY RAIN. NO DAMAGE TO REPORT.

&&

SWICHE
Local storm report, Jul 10, 11:31 AM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1231 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     HAIL             7 SE BISMARCK           46.74N 100.68W
07/10/2011  E0.75 INCH       BURLEIGH           ND   NWS EMPLOYEE

            DIME AND PENNEY SIZE HAIL.

&&

SWICHE
Local storm report, Jul 10, 11:36 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1236 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             5 S GLADSTONE           46.79N 102.57W
07/10/2011  E2.00 INCH       STARK              ND   PUBLIC

            HAIL ESTIMATED AT 2 INCHES BASED UPON PHOTO PROVIDED BY
            MEDIA.

&&

PAYD
Local storm report, Jul 10, 11:40 AM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1240 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             10 S GLEN ULLIN         46.67N 101.83W
07/10/2011  M2.00 INCH       GRANT              ND   PUBLIC

            MOSTLY PEA SIZE HAIL WITH A FEW LARGER STONES. NO DAMAGE
            TO REPORT. CORRECTION TO EARLIER REPORT.

&&

KSIMOSKO
Special weather statement, Jul 10, 12:06 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
106 PM CDT SUN JUL 10 2011

NDZ034-042-045-101900-
GRANT-MORTON-SIOUX-
1206 PM MDT SUN JUL 10 2011

...SPECIAL WEATHER STATEMENT...

AT 1204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL GRANT COUNTY...MOVING
NORTHEAST AT 35 MPH.

PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SHIELDS BY 1235 PM MDT...
  PORCUPINE BY 140 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

SIMOSKO
Special weather statement, Jul 10, 12:08 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
108 PM CDT SUN JUL 10 2011

NDZ021-022-035-101845-
BURLEIGH-MCLEAN-SHERIDAN-
108 PM CDT SUN JUL 10 2011

...SPECIAL WEATHER STATEMENT...

AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN BURLEIGH COUNTY...MOVING
NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  NEW JOHNS LAKE BY 120 PM CDT...
  MCCLUSKY BY 135 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT/AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:20 AM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark55 min
Jul 10, 9:58 AM MDTSevere Thunderstorm WarningBISStark62 min
Jul 10, 10:09 AM MDTSevere Thunderstorm WarningBISGrant, Morton66 min
Jul 10, 10:16 AM MDTSevere Thunderstorm WarningBISGrant, Morton59 min
Jul 10, 10:52 AM MDTSevere Thunderstorm WarningBISMercer, Morton, Oliver, Stark26 min
Jul 10, 11:04 AM MDTSevere Thunderstorm WarningBISBurleigh, Morton37 min
Jul 10, 11:09 AM MDTAreal Flood AdvisoryBISGrant, Morton6 hr
Jul 10, 11:16 AM MDTSevere Thunderstorm WarningBISMorton47 min
Jul 10, 11:33 AM MDTSevere Thunderstorm WarningBISGrant15 min
Jul 10, 11:39 AM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver31 min
Jul 10, 12:01 PM MDTSevere Thunderstorm WarningBISGrant, Morton29 min
Jul 10, 12:30 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton60 min
Jul 10, 12:50 PM MDTAreal Flood AdvisoryBISBurleigh, Morton4 hr
Jul 10, 1:12 PM MDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 10, 1:22 PM MDTTornado WarningBISEmmons, Sioux23 min
Jul 10, 1:23 PM MDTAreal Flood AdvisoryBISGrant, Sioux4 hr
Jul 10, 1:27 PM MDTTornado WarningBISEmmons, Logan33 min
Jul 10, 1:30 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan30 min
Jul 10, 1:51 PM MDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh, Stutsman3 hr
Jul 10, 1:51 PM MDTSevere Thunderstorm WarningBISLogan, McIntosh54 min
Jul 10, 1:57 PM MDTTornado WarningBISLogan, McIntosh33 min
Jul 10, 2:26 PM MDTTornado WarningBISDickey, LaMoure, Logan, McIntosh34 min
Jul 10, 2:35 PM MDTSevere Thunderstorm WarningBISDickey, McIntosh55 min
Jul 10, 2:38 PM MDTTornado WarningBISMcIntosh37 min
Jul 10, 2:58 PM MDTTornado WarningBISDickey, LaMoure, McIntosh32 min
Jul 10, 3:08 PM MDTAreal Flood AdvisoryBISDickey, LaMoure6 hr
Jul 10, 3:10 PM MDTTornado WarningBISDickey, LaMoure35 min
Jul 10, 3:29 PM MDTSevere Thunderstorm WarningBISDickey, LaMoure51 min
Jul 10, 3:30 PM MDTTornado WarningBISDickey30 min
Jul 10, 3:36 PM MDTTornado WarningBISDickey24 min
Jul 10, 4:52 PM MDTAreal Flood WarningBISGrant, Morton24 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.